Realizing vector fields without loss of derivatives
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 2, p. 289-307
@article{ASNSP_1998_4_27_2_289_0,
     author = {Prizzi, Martino},
     title = {Realizing vector fields without loss of derivatives},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {2},
     year = {1998},
     pages = {289-307},
     zbl = {0937.35090},
     mrnumber = {1664690},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_2_289_0}
}
Prizzi, Martino. Realizing vector fields without loss of derivatives. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 2, pp. 289-307. http://www.numdam.org/item/ASNSP_1998_4_27_2_289_0/

[1] S.N. Chow - K. Lu, Invariant manifolds for flows in Banach spaces, J. Differential Equations 74 (1988), 285-317. | MR 952900 | Zbl 0691.58034

[2] E.N. Dancer - P. Polá, Realization of vector fields and dynamics of spatially homogeneous parabolic equations, preprint. | MR 1618487

[3] T. Faria - L. Magalhães, Realization of ordinary differential equations by retarded functional differential equations in neighborhoods of equilibrium points, Proc. Roy. Soc. Edinburgh Sect. A 125 (1995), 759-776. | MR 1357382 | Zbl 0835.34086

[4] T. Faria - L. Magalhães, Normal forms for retardedfunctional differential equations and applications to bogdanov-takens singularity, J. Differential Equations 122 (1995), 201-224. | MR 1355889 | Zbl 0836.34069

[5] T. Faria - L. Magalhães, Normal forms for retarded functional differential equations with parameters and applications to Hopf bifurcation, J. Differential Equations 122 (1995), 181-200. | MR 1355888 | Zbl 0836.34068

[6] T. Faria - L. Magalhães, Restrictions on the possible flows of scalar retarded functional differential equations in neighborhoods of singularities, J. Dynam. Differential Equations 8 (1996) 35-70. | MR 1388164 | Zbl 0853.34064

[7] B. Fiedler - P. Polá, Complicated dynamics of scalar reaction-diffusion equations with a nonlocal term, Proc. Roy. Soc. Edinburgh Sect. A 115 (1990), 167-192. | MR 1059652 | Zbl 0726.35060

[8] B. Fiedler - B. Sandstede, Dynamics of periodically forced parabolic equations on the circle, Ergodic Theory Dynam. Systems 12 (1992), 559-571. | MR 1182662 | Zbl 0754.35066

[9] J.K. Hale - S.M. Verduyn Lunel, "Introduction to Functional Differential Equations ", Springer-Verlag, Berlin Heidelberg, New York, 1993. | MR 1243878 | Zbl 0787.34002

[10] J.K. Hale, Flows on centre manifolds for scalar functional differential equations, Proc. Roy. Soc. Edinburgh Sect. A 101 (1985), 193-201. | MR 824220 | Zbl 0582.34058

[11] D. Henri, "Geometric Theory of Semilinear Parabolic Equations", Lecture Notes in Mathematics, Vol 840, Springer-Verlag, NY, 1981. | MR 610244 | Zbl 0456.35001

[12] H. Matano, Convergence of solutions of one-dimensional semilinear parabolic equations, J. Math. Kyoto Univ. 18 (1978), 221-227. | MR 501842 | Zbl 0387.35008

[13] P Poláčik, Complicated dynamics in scalar semilinear parabolic equations in higher space dimension, J. Differential Equations 89 (1991), 244-271. | MR 1091478 | Zbl 0738.35027

[14] P Poláčik, Imbedding of any vector field in a scalar semilinear parabolic equation, Proc. Amer. Math. Soc. 115 (1992), 1001-1008. | MR 1089411 | Zbl 0755.35046

[15] P Poláčik, Realization of any finite jet in a scalar semilinear equation on the ball in R3, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1991), 83-102. | Numdam | MR 1118222 | Zbl 0774.35041

[16] P Poláčik, High-dimensional ω-limit sets and chaos in scalar parabolic equations, J. Differential Equations 119 (1995), 24-53. | Zbl 0830.35060

[17] P Poláčik, Reaction-diffusion equations and realization of gradient vector fields, Proc. Equadiff. (1995), (to appear). | MR 1639355

[18] P Poláčik - K.P. Rybakowski, Imbedding vector fields in scalar parabolic dirichlet BVPs, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 737-749. | Numdam | MR 1375317 | Zbl 0852.35074

[19] P Poláčik - K.P. Rybakowski, Nonconvergent bounded trajectories in semilinear heat equations, J. Differential Equations 124 (1995), 472-494. | MR 1370152 | Zbl 0845.35054

[20] M. Prizzi - K.P. Rybakowski, Complicated dynamics of parabolic equations with simple gradient dependence, Trans. Amer. Math. Soc. 350 (1998), 3119-3130. | MR 1491875 | Zbl 0897.35040

[21] M. Prizzi - K.P. Rybakowski, Inverse problems and chaotic dynamics of parabolic equations on arbitrary spatial domains, J. Differential Equations 142 (1998), 17-53. | MR 1492876 | Zbl 0915.35059

[22] M. Prizzi, Perturbation of elliptic operators and complex dynamics of parabolic PDEs, preprint.

[23] K.P. Rybakowski, An abstract approach to smoothness of invariant manifolds, Appl. Anal. 49 (1993), 119-150. | MR 1279237 | Zbl 0736.35016

[24] K.P. Rybakowski, Realization of arbitrary vector fields on center manifolds ofparabolic dirichlet BVPs, J. Differential Equations 114 (1994), 199-221. | MR 1302140 | Zbl 0807.35072

[25] K.P. Rybakowski, Realization of arbitrary vector fields on invariant manifolds of delay equations, J. Differential Equations 114 (1994), 222-231. | MR 1302141 | Zbl 0815.34064

[26] K.P. Rybakowski, The center manifold technique and complex dynamics of parabolic equations, In "Topological Methods in Differential Equations and Inclusions" NATO ASI Series A. Granas M. Frigon 472, Kluwer Academic Publishers, Dordrecht/Boston /London, 1995, pp. 411-446. | MR 1368677 | Zbl 0840.35048